# SDR FDEA201111114875

- Difficulty date: November 11, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 87,021 hours, 15,739 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3354501
- Condition: Misrepaired
- Location: Bs 535-555
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STA Y=535 TO Y=555 , L-47-48L MISREPAIRED.  CARRIED OUT REPAIRED IAW EA 1-5310-155836.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 113.
